MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS40017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Numbness (2415)
Date of Event 11/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the subject device is implanted inside the patient's vasculature.
 
Event or Problem Description
It was reported that the subject flow diverter was implanted successfully in a patient on (b)(6) 2021.Post procedure on (b)(6) 2021 patient complained of blurred vision and right hand numbness.The adverse events (ae) outcome was indicated as recovered/resolved on (b)(6) 2021.No treatment was provided for the reported adverse events.The adverse events were indicated as possibly related to study procedure, study device, dapt (dual antiplatelet therapy) , disease under study and an underlying condition or disease.It was noted that the patient has a past medical history of hypertension, current smoker, localized headache, carotid artery stenosis, depression, anxiety, dyslipidemia, idiopathic neuropathy, chronic obstructive pulmonary disease, gastroesophageal reflux disease.
 
Event or Problem Description
It was reported that the subject flow diverter was implanted successfully in a patient on (b)(6) 2021.Post procedure on (b)(6) 2021 patient complained of blurred vision and right hand numbness.The adverse events (ae) outcome was indicated as recovered/resolved on (b)(6) 2021.No treatment was provided for the reported adverse events.The adverse events were indicated as possibly related to study procedure, study device, dapt (dual antiplatelet therapy) , disease under study and an underlying condition or disease.It was noted that the patient has a past medical history of hypertension, current smoker, localized headache, carotid artery stenosis, depression, anxiety, dyslipidemia, idiopathic neuropathy, chronic obstructive pulmonary disease, gastroesophageal reflux disease.Additional information received on 14-nov-2023 confirmed that patient complained of blurred vision in 'left eye' only.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based upon medical review, the harm observed in the complaint is anticipated in nature as per the device risk assessment.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.

Brand Name
SURPASS EVOLVE 4.0MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key18044879
Report Number3008881809-2023-00526
Device Sequence Number7465904
Product Code OUT
UDI-Device Identifier07613327386530
UDI-Public07613327386530
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2023
Device Catalogue NumberFDS40017
Device Lot Number22387947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale